# SDR AALA202411228011

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 43,116 hours, 18,215 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Odor
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IT WAS A STRONG SMELL OF EXHAUST. IT WAS DURING TAXI BACK TO THE GATE. IT WAS NOT DURING THE TAXI OUT. THE SMELL LASTED ABOUT 5 TO 10 MINUTES BEFORE WE SHUT DOWN THE ENGINES. THE AIR CONDITIONING SYSTEM WAS CONFIGURED WITH A BLEED OFF AND THE APU AIR BLEED ON DUE TO COMPLIANCE WITH AN MEL 30-03B.  ACCOMPLISHED TROUBLE SHOOTING, SMOKE ODOR FUMES INITIAL JOB CARD # 08L00021001. APU, ENGINE, AND PACKS BURNOUT C/W. FOUND  ANTI-ICE VALVE CAUSED SOF, REMOVE AND REPLACED VALVE ASSEMBLY**(CLOSED).
